# SDR IPXA2020081959232

- Difficulty date: August 18, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 60,084 hours, 19,778 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 0688
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  NO EMERG DECLARED.   ALT DISAGREE EICAS MESSAGE PASSING 6000'MSL, ALT DIFFERENCE OF 320' BETWEEN CAPT & F/O INST,COMPLETED AIRSPEED UNRELIABLE PROCEDURE(W/ALTN AIR DATA SELECTED(CAPT SIDE), CAPT & F/O A/S & ALT COMPARISON FL 280 ALT SPLIT 300' A/S SPLIT 6 KTS.PERFORMED AOA SENSOR TEST BY ARINC 429 ANALYZER PER MM 34-12-03-401.  FOUND OUT OF LIMIT AT LEFT VANE POSITION SET -10. TESTER SHOWS 349.233.  ALL OTHER POSITION W/IN LIMIT. REPLACED LH AOA SENSOR & TEST OK PER MM 34-12-03-401.
